Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Amenorrhea due to PCOD - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   Hi, I'm 26 and my period has always been regular and with the same flow; however, in the last 3-4 months this has changed, where one month I didn't have one at all, and now the flow is much, much lighter and I find my vagina walls hurt when I'm inserting and withdrawing my tampons. What could it be?
Doctor :   Hi
User :   Hello
Doctor :   so the present problem is the flow is reduced
Doctor :   is that right?
User :   Yes, significantly reduced; and one month, about four months ago, I didn't have one at all
Doctor :   There are several reasons.
Doctor :   1. Stress-physical, emotional
Doctor :   2. vigorous exercise
Doctor :   3. harmonal imbalance
Doctor :   4. Thryroid problms
Doctor :   5. Prolactin problem
Doctor :   You have normal cycles before right?
User :   Yes, perfectly normal before
Doctor :   6. PCOD
User :   Would you advise me to see a doctor for any medication, or will this naturally resolve itself?
Doctor :   polycystic Ovary disease
Doctor :   So fist step is doing some tests and find if there is any treatbale cause
Doctor :   do u follow
User :   Yes
Doctor :   TSH for thyroif
Doctor :   TSH for thyroid problem
Doctor :   serum prolactin
Doctor :   Ultrasound of the avaries to see cysts
Doctor :   serum progesterone harmone, LH to see whether u r ovulating or not
Doctor :   So get these done
Doctor :   If all tests are normal
Doctor :   it could be from harmonal problem
Doctor :   So using birth control pills pill regulate the cycles
Doctor :   Do you follow me?
User :   yes
User :   So I should go to a doctor and ask for these tests to be done?
Doctor :   Do you have any questiopns?
User :   That's great, thank you for your help.
Doctor :   Thank you
Doctor :   bye
User :   Bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor